# SDR CALA2013102292285

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,934 hours, 15,014 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VLV EICAS MESSAGE.  TROUBLE SHOT IAW AMM 21-58 FAULT FREE 939 FIG 4.  GOT TO STEP 20 FOUND K1007 RELAY TO BE AT FAULT.  REPLACED K1007 RELAY, CHECKED GOOD.
